# SDR YENA20160315236

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 44,887 hours, 15,787 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINGER SPLICE 43L HAS CORROSION BETWEEN FR 30-FR 31; REMOVED STR SPLICE AT 43L BETWEEN FR 30-FR 31 CUTOUT CORRODED STR RECEIVED NEW SPLICE AND REPAIR STRINGER, TREATED, PRIMED, TOP COATED, AND INSTALLED REPAIR SPLICE, REPAIR STRINGER, AND REPLACEMENT SPLICE IAW SRM 51-42-11, 51-21-11, 51-23-11, 53-00-13, PB201, SRI INSPECTION REQUIRED AT 60,000 FL, FH NOT RELEVANT IAW SRI 53-00-13, PB201, PG6, TABLE 208.
